# SDR SWAA2016070553448

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 13,848 hours, 5,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PHOTOLUMINESCENT FLOOR STRIP DAMAGED BETWEEN ROW 1 TO ROW 14.  R & R THE GLOWSTRIP IAW AMM.
